I have the condition of enlargement of the prostate for the last over five years. I am 53 years old. I am taking capsule Urimax 40 mg once in a day and I am able to manage the condition. However, it seems that of late, my libido is negative and the sex life is absolutely zero. Though sex at this age is not important but sometimes for the sake of feeling that you are not 70 years male one desires to feel with a certain enthusiasm. So could you please let me know that whether the prostate enlargement and the Urimax is having a fallout on my libido and poor sex life? Is there any mild medicine for the treatment of this condition which is not having any side effect and is not habit forming and has no withdrawal symptoms if the medicine is discontinued after use?
Welcome to icliniq.com.
I have gone through your query. The symptoms of BPH (benign prostatic hyperplasia), if severe can have a negative impact on the sexual drive of the person. The medication that you are currently taking, does not have any effect on libido but itself. That said the most likely reason in your case must be reduced testosterone levels, which can be checked. If reduced, you can be given supplemental testosterone. Also, if your symptoms of BPH are not very severe, there are medications that improve erectile function which are effective for early BPH as well. You can consult with your treating urologist for changing your medication and see if there is an improvement.
Thank you doctor,
I am not consulting any urologist for the last five years and I am only regularly taking one capsule Uromax 4 mg every day and I am able to perfectly manage my condition of an enlarged prostate. Since I am taking medical advice for my anxiety disorder from a psychiatrist and for my acute chronic constipation from a gastroenterologist and taking the following medications. For anxiety disorder, capsule Venlor XR 75 mg BD, Nexito 5 BD, Quitpin 25 mg OD, For acute chronic constipation, tablet Pruvict 2mg OD and capsule Pantacid L OD.
I do not want to visit now any urologist more so when my condition of enlarged prostate is getting managed for the last five years simply by taking one capsule of Uromax 0.4 mg. Could you kindly, therefore, advise me about my other issue which I have explained in my previous query about the libido and absolutely nil sex drive. Again I would like to share with you that sex and libido may not be very important thing at my age but still I wanted to find out the reason and if with some mild medication which is not having side effect the condition can be improved.
Could you please advise me a line of medical prescription for this which gradually can improve the condition. I have strong will power and do sufficient physical exercises and try to do lot of reading about medical conditions and about the psychology disorders. If you medically think that the personal life naturally gets over at 53 years, I would not bother myself and the doctor for looking for the reason for my condition regarding libido and negative sex drive. But if there are medical reasons and can be treated with very mild medication or by any natural therapy I would seek your advise both medical and non-medical because taking more stringent medication for this condition may affect my gut and other bodily symptoms.
Welcome back to icliniq.com.
The medications which you are taking for your anxiety disorders, all of them cause sexual dysfunction as a side effect. Excluding that based on your medical history, there appears to be no obvious cause for your sudden decrease in sex drive. I would advise you to have a discussion with your psychiatrist to reduce the medication or the dosage. With you taking so many other medications, it would not be advisable for you to take any additional hormonal supplementation.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
The total testosterone, prolactin, TSH (thyroid-stimulating hormone), FT4 (free thyroxine), LH (luteinizing hormone) and FSH (follicle stimulating hormone) are all normal (attachment removed to protect patient identity) ...... Read fullCan psychiatric medicines make you feel lazy?
.. in a combination of multiple medicines and feeling lazy and low libido. You are taking Zapiz (Clonazepam) 0.5 mg one tablet three times a day. I advise you to make it half tablet three times a day. This should reduce your laziness. Secondly, y... Read fullKindly tell me the best medicine to cure prostate enlargement.
.. gone through your query. The symptoms of BPH (benign prostatic hyperplasia), if severe can have a negative impact on the sexual drive of the person. The medication that you are currently taking, does not have any effect on libido but itself. That ... Read full
Ask your health query to a doctor online?Ask an Urologist Now
The terms and conditions (hereinafter collectively referred to as, the "Terms of Service") set out herein shall be a legally binding Agreement between Orane Healthcare India Pvt. Ltd., a company incorporated under the Companies Act, 1956, having its registered office at No.174, Rangasamy Goundenpudur, Chinniyampalayam (PO), Coimbatore – 641062, Tamil Nadu, India (hereinafter interchangeably referred to as, "We" or "Us" or "Our" or the "Company" or "iCliniq"), and you (hereinafter referred to as, "You" or "Your"), as the Registered Doctor (defined below) or Registered Alternative Medicine Practitioner (defined below) or Wellness Professional (defined below) or User / Registered User (defined below) on the Platform (defined below) and/or the services offered through the Platform. The Platform is developed and maintained by the Company.
The Terms of Service shall govern your use of the Platform and its services offered through the Platform, therefore, please read and understand the Terms of Service before you access the services, view, download, install or Register with or use the Platform. If you are not agreeable to this Terms of Service, then you shall not access, view, download or install the Platform, or use the Platform or the services offered through the Platform, and if you are accessing, installing, using, or viewing the Platform, then you shall delete the account and desist from such accessing, using, installing or viewing the Platform.
PART – A
PART - B
PART - C
*Please check to continue futher